# SDR USAA2012011100006

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 70,909 hours, 31,968 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38002784WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN FILLED WITH VERY STRONG DIRTY SOCK SMELL ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE APU.  ALSO FOUND BLUE HYDRAULIC MANIFOLD LEAKING AT HP FILTER 2048GM - SECURED MANIFOLD WITH NO FURTHER LEAKS.  VENDOR CONFIRMED THE FAILURE OF THE APU DUE TO LOAD COMPRESSOR SEAL LEAKAGE.
